MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Lot Number 111133
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Rear haptic caught in cartridge and tore during implantation.Iol backed out and additional softec hd 22.0 successfully implanted.No patient injury, adverse event or surgical intervention noted.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key8347545
Report Number9613160-2019-00005
Device Sequence Number19341533
Product Code HQL
UDI-Device Identifier00844369027373
UDI-Public00844369027373
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2016
Device Lot Number111133
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2013
Initial Report FDA Received Date02/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1